The distribution of stochastic shrinkage biasing parameters of the Liu type estimator


Akdeniz F., Ozturk F.

APPLIED MATHEMATICS AND COMPUTATION, vol.163, no.1, pp.29-38, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 163 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.03.026
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.29-38

Abstract

In this paper, we derive the density function of the stochastic shrinkage parameters of the operational Liu type estimator by assuming normality. (C) 2004 Elsevier Inc. All rights reserved.